# SDR DHL9872697D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO BS 950 FRAME IS CRACKED AT TOP FLANGE RBL 17.  HFEC, STOP DRILLED, HFEC OF STOP DRILL.  INSTALLED FRAME REPAIR PER SRM 51-10-1  5 BY 3.  N/R 3848.
